# SDR F3LA2010111400540

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 28,379 hours, 11,679 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367304800000
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK:  FWD CARGO PIT TRANSITION FLOOR PANEL 131BF UPPER SURFACE AFT END DISBOUNDED 8 SQUARE INCHES. FABRICATED TRANSITION PANEL IAW MCW IRM 9701 REV G.
